# SDR SWAA2013022513024

- Difficulty date: February 14, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 20,909 hours, 12,224 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT HORIZONTAL STAB LOWER SKIN I/B SIDE OF RIB STAB STA 138.70 8 - 9" FROM REAR SPAR.  REPAIRED SKIN PER SRM.
